# SDR 2011FA0000523

- Difficulty date: August 14, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N59JN
- Make and model: Cessna 525A
- Aircraft serial: 525A0407
- Aircraft time: 793 hours, 620 cycles
- Engine: Wilint FJ44
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 551123073
- Condition: Loose
- Location: Pax Door
- Part time: 620 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT CLIMBED TO FL200 AND HEARD A LOUD POP AND A LOUD RUSH OF AIR COMING FROM MAIN CABIN DOOR. STARTED TO SEE A DROP IN CABIN PRESSURE, PILOTS THEN DESCENDED AND DIVERTED BACK TO ORIGINATING AIRPORT.  PILOTS DID DECLARE AN EMERGENCY, ACFT LANDED WITH NO PROBLEMS. WE ISSUED A SPECIAL FLIGHT PERMIT AND FLEW TO SEVICE CENTER, REPAIRS MADE AT SERVICE CENTER.  APPEARED THAT THE SEAL PULLED OUT OF CHANNEL.
